# SDR USAA2014040400002

- Difficulty date: April 3, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 77,256 hours, 34,993 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P207000301
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD INBD FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERY DEAD.  REPLACED FWD INBD FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERY.
